# SDR CA080807001

- Difficulty date: July 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 1,376 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 5045802158003
- Condition: Frayed
- Location: Cabin
- Part time: 3,059 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) F/A SEAT LAP BELTS AT DOOR LT NR1 AND DOOR RT NR2 FRAYED SEVERAL PLACES.
